Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
Acta Univ. M. Belii ser. Mathematics 1 (1994), pp. 39-43. Download full version Download PDF PDF (2.8 MB)
Received on 16. December 1991
Published online on 1. December 2010

Subdirect Decomposition of Digraphs
by Pavel Klenovčan

Abstract
Keywords
digraph, subdirect decomposition.
Mathematics Subject Classification
(1991) 05C20, 06A06.
BibTeX reference
@ARTICLE{aumb0107,
  author = {Pavel Klenovčan},
  title = {Subdirect Decomposition of Digraphs},
  journal = {Acta Univ. M. Belii, ser. Math.},
  year = {1994},
  volume = {1},
  pages = {39--43},
  isbn = {80-85162-40-7}
}



 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016